# SDR FOTR2022201925

- Difficulty date: February 2, 2011
- Submitted: February 2, 2011
- Operation: General aviation
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 71,403 hours, 38,767 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 100
- Part time: 71,403 hours, 38,767 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STA 1070, STR 27R FRAME GOUGED IN RADIUS.  REMOVED DAMAGED PORTION OF FRAME ANGLE IAW SRM 51-40-2, FABRICATED REPAIR ANGLE DIM. 8" X 1" AND FILLER 1" X 1" FROM 7075T6 .090 PO 9009762 IAW SRM 51-40-2.  INSTALLED REPAIR ANGLE AND FILLER IAW SRM 51-40-2 AND 51-30-2.
